# SDR SWAA031834

- Difficulty date: August 15, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N506SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24183
- Aircraft time: 43,310 hours, 43,163 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: GTCP85129H
- Part serial: P100604
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, SMOKE REPORTED IN CABIN.  REMOVED AND REPLACED APU AND WATER SEPARATOR BAGS PER MM.
